# SDR AALA202407010891

- Difficulty date: June 29, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N164NN
- Make and model: Airbus A321-231
- Aircraft serial: 6909
- Aircraft time: 24,616 hours
- System (JASC): 5250 · Fixed Inner Doors
- Part: Hinge Arm
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Cockpit Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR RUBBING ON TOP RIGHT HAND CORNER WHEN LOOKING OUT FROM FLIGHT DECK AND IS VERY HARD TO OPEN IN FLIGHT.  ON GROUND DOOR DOES NOT RUB. ADJUSTED UPPER HINGE IAW AMM 52-51-00-820-806A.
